Title
Deafness caused by didanosine Deafness caused by didanosine
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Wiesbaden ,
Source (journal)
European journal of clinical microbiology and infectious diseases. - Wiesbaden
Volume/pages
17(1998) , p. 214-215
ISSN
0934-9723
ISI
000074190100016
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000074190100016&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000074190100016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000074190100016&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848